Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Nausea, stomach pain, bloated. Alka seltzer reduced stomach pain, now watery diarrhea. Reasons ?

Ok it s Sunday night right now, Friday night I started having nausea and it didn t go away by sleeping. I woke up and the nausea was still as well as a stomach ache. I took an alka seltzer but it only made my stomach ache go away (compared to Friday night the nausea on Saturday was minimal) so Today (Sunday) I woke up and I was fine but after I ate I started feeling the nausea again, after lunch I noticed I was really bloated but my food felt like it was at the top of my stomach not the bottom (like under my cleavage) oh and I ve been very gassy all day s the catch I haven t had a stool all day even though my truck has felt full (and I don t believe I had a stool yesterday either) I ve had diarrhea all day but no stool not even watery stool it s all liquid! It s like I m peeing out of my butt!
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello there!
Thank you for asking. I read your query and i want you to prioritize your effort for two troubles you are facing

1- Diarrhoea
needs care. Rehydrate yourself. as much as you can. get some constipated diet like bananas or fibers with yougurt and soft diet. take a prophylactic ciprofloxacin 500 mg for 5 days twice a day. Add some metronidazole with Entemazole to be on the safer road. if it is not the chronic episodes or diarrhoea alternating with constipation then no worries, its innocuous and will go away. A weekends carelessness in food selection might be the sole reason. If the problem persists see the gastro enterologist for further management, Mean while continue rehydrating your self with electrolyte solutions.

2)Now your stomach pains and dyspepsias and flatulences

Following will help
Modifying lifestyle factors
Neutralizing acid or inhibiting acid-producing mechanisms
Enhancing esophageal and gastric motility

You really need Dietry modifications. Avoid stimulants mentioned below
Fried or fatty foods
Carbonated beverages
Citrus fruits or juices
Tomato sauce
Aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDs)

Follow my below mentioned 12 POINTS AGENDA to treat symptoms

1.lose weight ( if overweight) divide your weight to the height in meters twice and if the result is more than 25 reduce the weight.
2.Avoid alcohol, chocolate, citrus based fruits,tomato based products
3.avoid pepper mint coffe and possibly the onion family small freequent meals rather than large meals.
5.wait at least 3 hours after the meal to lie down or sleep.
6.refrain from ingesting food (except liquids) with in 3 hours of bed time.
7.eleate te head of your bed at least 8 inches
8.avoid bending or stooping positions
9.dont use nsaids
10.dont smoke
11. have a proper sleep routine
12. use cold milk as drink avoid all hot beverages and carbonated ones

You need Medications Like Proton pump inhibitors (omeprazole, lansoprazole, pantoprazole etc) if the problem persists then. and if still unmanagable see the gastro enterologist to sort out the etiology for you

Hope i was of some help. Take care of yourself

Dr S khan
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor